MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE TIGRIS® VASCULAR STENT; STENT, SUPERFICIAL FEMORAL ARTERY

W.L. GORE & ASSOCIATES GORE TIGRIS® VASCULAR STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number PHA061002A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation in ongoing.
 
Event or Problem Description
The following was reported to gore: the patient presented for relining of a bare metal stent behind the knee.The gore® tigris® vascular stent would not deploy on the.018 guidewire.When the doctor attempted to remove the partially deployed device, the wire also came out.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: patient identifier.Review of the manufacturing records verified that the lot met release requirements.Based on the device examination performed, no manufacturing anomalies were identified.

Brand Name
GORE TIGRIS® VASCULAR STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8079122
Report Number2017233-2018-00702
Device Sequence Number215084
Product Code NIP
UDI-Device Identifier00733132636297
UDI-Public00733132636297
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
P160004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2019
Device Catalogue NumberPHA061002A
Device Lot Number15835020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR